# SDR HNAA0400003

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 12,021 hours, 13,122 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110016009
- Condition: Cracked
- Location: Lt Engine
- Part time: 12,021 hours, 13,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT AFT ENGINE MOUNT VERTICAL STRUT WAS FOUND TO BE CRACKED.  THE STRUT WAS REPLACED.
